# SDR AALA201703319032

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 29,968 hours, 4,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256000
- Part serial: 2284
- Condition: Low Pressure
- Location: L2 Door
- Part time: 29,971 hours, 4,379 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BOTTLE PRESSURE 2L DOOR INDICATION ON CIDS PANEL. SERVICED 2L DOOR ASSIST BOTTLE PRESSURE.
